In Autumn 2020, DOAJ will be relaunching with a new website with updated functionality, improved search, and a simplified application form. More information is available on our blog. Our API is also changing.

Hide this message

Nonlinear and memory boundary feedback stabilization for Schr¨odinger equations with variable coefficients

General Letters in Mathematics. 2020;8(2):33-40 DOI 10.31559/glm2020.8.2.1

 

Journal Homepage

Journal Title: General Letters in Mathematics

ISSN: 2519-9269 (Print); 2519-9277 (Online)

Publisher: Refaad

LCC Subject Category: Science: Mathematics

Country of publisher: Jordan

Language of fulltext: English

Full-text formats available: PDF, XML

 

AUTHORS


Nawel Abdesselam (Department of Mathematics, Faculty of Sciences Laghouat, University Amar Telidji, Laghouat, Algeria)

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 6 weeks

 

Abstract | Full Text

In this paper, the boundary stabilization of Schr¨odinger equations with variable coefficients by nonlinear and memory feedback is considered. The approch adopted uses Riemannian geometry methods and multipliers techniques.©2020 All rights reserved.